Positive solutions for a class of quasilinear singular equations
MetadataShow full metadata
This article concerns the existence and uniqueness of solutions to the quasilinear equation
-Δpu = ρ(x)ƒ(u) in ℝN
with u > 0 and u(x) → 0 as |x| → ∞. Here 1 < p < ∞, N ≥ 3, Δp is the p-Laplacian operator, ρ and ƒ are positive functions, and ƒ is singular at 0. Our approach uses fixed point arguments, the shooting method, and a lower-upper solutions argument.
CitationGoncalves, J. V., & Santos, C. A. (2004). Positive solutions for a class of quasilinear singular equations. Electronic Journal of Differential Equations, 2004(56), pp. 1-15.
This work is licensed under a Creative Commons Attribution 4.0 International License.